Top answers from doctors based on your search:
Disclaimer

cause of prednisolone allergy

A 36-year-old male asked:
Dr. Powlin Manuel
50 years experience Allergy and Immunology
Drug allergy: Some patients can develop an allergic reaction to Prelone (prednisolone) which is a Prednisone preparation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Go see your doctor: Prednisolone is a category c medication in which we do not have human data during pregnancy. That said, 5mg twice daily is a pretty hefty dose so you ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Oscar Novick
57 years experience Pediatrics
Steroid side effect: Sleep with your windows closed, use your air conditioning and take an antihistamine at night rather than steroids. If necessary you can take another a ... Read More
A male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
No: So long she is better, active and responding well to treatment, she will be fine
A 55-year-old female asked:
Dr. William Haehl
45 years experience Family Medicine
Yes: Sometimes prednisolone and other steroid products can cause insomnia or restless sleep. While allegra (fexofenadine) is an antihistamine and has a pot ... Read More
1
1 thank
A 40-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Stop prednisone: Prednisone is not to be used regular for allergic diseases on a routine basis. It can induce ulcer not to mention many other serious side effects whe ... Read More
1
1 thank
A 73-year-old male asked:
Dr. Cornelius Oleary
18 years experience Urgent Care
AAD: Studies have shown that older patients are especially at risk for antibiotic associated diarrhea (AAD). A dangerous variety called C. Difficile can ca ... Read More
A 52-year-old member asked:
Dr. Robert Kent
11 years experience Physical Medicine and Rehabilitation
Yes it can: While it is not the most common side effect, it certainly cause this. If you notice any other symptoms, please discuss with your prescribing physician ... Read More
A 45-year-old female asked:
Dr. Debra Tang
23 years experience Pediatrics
Prednisolone: Prednisolone can make your hair brittle so it seems like your hair is falling out. You can try a moisturizing shampoo and conditioner.
3
3 thanks
A 54-year-old female asked:
Dr. John Munshower
29 years experience Family Medicine
No: a two week course of properly prescribed Prednisone should not cause the penis to stop growing.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month